Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What does blood in stool indicate?

Hi myself sravanthi age 25 from yesterday I m bleeding in motion yesterday I went motion 6 times and today also same. When I get motion the bleeding is some what bright colour without any pain Can you say me what was the problem this was my first time I m suffering
Asked On : Tue, 14 Nov 2017
Answers:  1 Views:  2
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello! Welcome to HealthcareMagic!

I understand your concern. It looks like bleeding from hemorrhoids. Some advice that I can give you are:

1) Apply a hemorrhoid cream or suppository containing hydrocortisone.
2) Use pads containing witch hazel or a numbing agent.
3) Soak regularly in a warm bath or sitz bath. Soak your anal area in plain warm water 10 to 15 minutes two to three times a day.

Hope my answer was helpful.If you have any other question Ill be glad to help.

Thank you for the query.

Take care

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
Answered: Tue, 6 Feb 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor